Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking champix for over a month, itchy rashes on cheeks, dry skin. Is it an allergic reaction ?

I have been taking champix for over a month now and have come up with a rash on my cheeks.It can be itchy and sore sometime and looks like little pimples .I rarely,if ever,get pimples on my cheeks.The skin on my cheeks, forehead ,hands and forearms has been very dry and no matter how much i moisturise,it doesn t seem to help.Would this be just a side effect or maybe an allergic reaction?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.

You seem to have developed xerotic dermatitis.
A good moisturizer with shea butter and and liquid paraffin will help you .
A single daily application of betamethasone like steroid will also help.
It can occur as a side effect of champix.

A visit to dermatologist will help to confirm diagnosis and allow prescription medications.

Take care.

MD Dermatology
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor